# SDR FDEA201305291111

- Difficulty date: May 29, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 68,268 hours, 21,498 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N20044
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1280, STR 11-12R FRAME INBD EDGE FOUND CHAFED.  REPAIRED IAW SRM 53-00-07, FIG 201, REPAIR 3 REV 108.  REPAIR IS CAT B MAJOR.
